Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diagnosed with prostatitis. Took cadura. Why does it hurt when I ejaculate? What is wrong?

Hi I hope you can help me out. First of all like 2 years ago i was diagnosed with prostatitis and take cadura for it. I get the feeling of going to the bathroom a lot, not feeling that i peed it all out, pain in the penis and head of penis. It was bad awhile ago but got better and pretty much went away but here and there it comes back Like right now..Doesn;t burn when i pee or anything but sometimes after it hurts or even after i go number 2 and even when i ejaculate.. But a year ago after lifting some weights, the day after that i get like a tightness feeling in my groin area/upper thigh and near the pelvic bone and its only on my right side, the feeling like moves from those 3 places. I don;t feel any pain or lump or anything, its just a very annoying feeling. It went away few months ago but now the feeling is back. Ever since I helped my fiance move couches 2 weeks ago and it came back??..I am not sure why, not sure if its part of my prostatitis, or sports hernia or a strain??..It bothers me most when sitting down, when i walk its better but not perfect..Again no pain or anything.. Only thing that helps if i wrapped a ace bandage around my upper thigh or have my hand put a little bit of pressure on my though...Have any ideas of what it could be???...
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Cardura is not prescribed for prostatitis. It is used to treat benign hypertrophy of prostate.

You are not able to void your bladder completely due to prostatic hypertrophy.

Increased frequency and urgency are also due to it.

USG of your prostate and urinary bladder are required for diagnosis.

Pain during ejaculation can be due to infection.

For confirmation of prostatis, culture and sensitivity test of expressed prostatic secretion is required.

If prostatitis is present you have to take antibiotic course based on C & S report.

You should get your blood sugar and urine tested.

Consult a urologist for examination, investigations and treatment.

Drink more water. Meanwhile you can take anti-inflammatory with muscle relaxant tablet twice daily with food.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor